# SDR 01FDEA00170

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX190424D
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE SYS HYD QUANTITY READ ZERO, PRESS ZERO TOO.  RED TAB PROC PUMPS TURN OFF 20 MIN.  FOUND FLAP PWR UNIT HYD MOTOR LEAKING FROM TOP OF MOUNTING FLANGE AT FLAP PWR UNIT GEARBOX.  REMOVED AND REPLACED FLAP HYD MOTOR IN REF TO 727-200 MM 27-51-062-4.  OPS AND LEAK CK GOOD.  REMOVED AND REPLACED BOTH 1 & 2 HYD CASE DRAIN FILTER PER MM 29-11-062-.  OPS GOOD.
